I have been on Ceftin for almost two months, 500mg twice daily to treat Lyme Disease. About two weeks ago I developed what looked like a bruise on my leg that was diagnosed by my primary care physician as superficial thrombophlebitis. The first bump and bruise has subsided but now three more have popped up on my legs in the past two days. I want to know if Ceftin could be causing this? I saw "Kate from Drugs.com" list superficial thrombophlebitis as a side effect of Ceftin somewhere else online but cannot find any official info proving this. Thank you.
4 Jul 2012
I have a some things I want to look up yet, but ceftin can cause an increased prothrombin time, and inflammation of the blood vessels in the skin. These two things can add up to blood vessels breaking easily and the increased protime will cause some bleeding, therefore superficial clots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a terrible ear ache and need some pain relief can I take Alieve or Advil or Tylonol with Cefuroxime Axetil I rec'd my perscription last ...
1 answer • 3 Dec 2009
I have not taken the medication yet because I am afraid that of a reaction. Do you know of people that can take this med. when they cannot take ...
4 answers • 7 Jul 2010
2 answers • 21 Oct 2011
My Cefuroxime Axetil 250 mg tablet-shaped, light-blue pill is imprinted with "204." The container says Northstar Rx LL, which is not the ...
1 answer • 22 Oct 2011
... Bronchitis issue am I at risk of serious side effects or allergic reaction to this medication if i take it?
2 answers • 23 Apr 2013